Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sci China Ser AMath

Search In Journal Title:

Abbravation: Science in China Series A: Mathematics

Search In Journal Abbravation:

Publisher

SP Science in China Press

Search In Publisher:

ISSN

1862-2763

Search In ISSN:
Search In Title Of Papers:

On finite 2groups all of whose subgroups are mutu

Authors: Vladimir Ćepulić
Publish Date: 2009/03/12
Volume: 52, Issue: 2, Pages: 254-260
PDF Link

Abstract

In this paper we investigate the title groups which we call isomaximal We give the list of all isomaximal 2groups with abelian maximal subgroups Further we prove some properties of isomaximal 2groups with nonabelian maximal subgroups After that we investigate the structure of isomaximal groups of order less than 64 Finally in Theorem 14 we show that the minimal nonmetacyclic group of order 32 possesses a unique isomaximal extension of order 64


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: